# SDR BAGA2023121900003

- Difficulty date: July 6, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING.  L2 PAX DOOR ARMING LEVER DOES NOT ACTION TO ARM THE DOOR, LEVER STUCK IN DISARM POSITION. DOOR MODE SELECT MECHANISM OUT OF ADJUSTMENT.
